# SDR SWIA200717785

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 9,856 hours, 7,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 06013H3657
- Condition: Cracked
- Location: Cockpit
- Part time: 2,604 hours, 1,931 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW OUTER LAYER IS SHATTERED.  REPLACED CAPTAIN'S SIDE WINDOW IAW MM 56-12-01 AND RII 56-220-1000.
